# SDR SIMA20170420001

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 30,128 hours, 26,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82488
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND LT EXTERIOR AFT OVERWING LIGHT INOPERATIVE.  REMOVED AND REPLACED NR3 BATTERY AND CHARGER IAW AMM 33-50-04.  REMOVED AND REPLACED LT EXTERIOR AFT OVERWING LIGHT BULB IAW AMM 33-50-10. OPS CHECKED GOOD.
